On weighted classes of analytic function spaces

A. El-Sayed Ahmed, A. Kamal


In this paper, we introduce a general class of analytic functions which extend the generalized Hardy space. We investigate the continuity of the point evaluations on this space.

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, A. Kamal, On weighted classes of analytic function spaces, J. Math. Comput. Sci., 2 (2012), 1721-1733

Copyright © 2012 A. El-Sayed Ahmed, A. Kamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS